# SDR IPXA11566117

- Difficulty date: April 18, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1918-1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT APPROX STA 1918, RT SIDE ABOUT 3 IN FWD OF ELEVATOR TARGET SCALE.  ADDITIONAL DAMAGE FOUND AT STA 1920 RT SIDE.  INSPECTED DAMAGED AREA AND FABRICATED INTERIM DOUBLER AND FILLER IAW EO B757-530-42292-A AND SRM 51-70-18-0. INSTALLED INTERIM DOUBLER REPAIR IAW EO B757-5330-42292-A AND SRM 51-70-18-06.
